# SDR AALA20111201DWH01

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Condition: Burned
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LIGHT CIRCUIT BREAKER C1205 IN THE P34 IS BURNT.  REMOVED AND REPLACED CIRCUIT BREAKER C1205 PER B757 SWPM20-30-00.
